Have you ever wondered why you have breakouts? And specifically, can niacinamide cause acne?
Usually, it’s because your pores are being clogged by all the dirt, dust, and oil on your face. Everyone has been there, so don’t feel bad! However, certain products in your skincare routine can make it worse.
Acne is a common skin problem that most people experience at some point in their lives. Some people, unfortunately, suffer from this condition on a chronic basis.
Thankfully, there are many treatments available to help people get their skin under control, and one of these is niacinamide.
What is niacinamide?
is a type of vitamin B complex. Niacinamide is capable of treating many skin conditions such as hyperpigmentation and acne, which are often caused by oxidative stress. It is used to help skin conditions like dermatitis, and seborrheic dermatitis.
Niacinamide works by slowing the growth of skin cells and shedding dead skin. It may also decrease oil production and inflammation in the skin. Niacinamide cream is usually used twice a day. It does not cure acne, but it may help control it.
Many people who use niacinamide regularly have more youthful-looking skin because it helps the skin to look more radiant.
What is the best niacinamide serum?
Want to find the best niacinamide serum? Well, there isn’t a correct answer, since everyone’s skin is so different. With skincare, you may have to try a few options to find the perfect one for you.
Give any new products at least three weeks to start showing results, unless it is causing hives, rashes, general discomfort, or any other allergic reaction symptoms.
Here are a few of my favorites:
Purging vs breakouts:
Purging is a part of the skincare process, but it’s not the same as a breakout. Breakouts tend to be more severe and are associated with clogged pores.
Sometimes you start seeing improvements in your skin, but it can also mean experiencing worse acne. It’s important to talk to your dermatologist about whether you should be treating your skin, as there are other treatments for this condition.
Try not to be discouraged if your skin condition is worsened, as long as you’re following treatment regimens that have been recommended by a dermatologist you should see results soon!
Does niacinamide cause purging?
Purging is a process where the skin becomes irritated and may break out with pimples or blackheads in response to a new product. However, this isn’t caused by the products themselves, but rather the body’s attempt to adjust.
Purging is a response to skin being “overloaded” with the product, so it may also be triggered by changing up your skincare routine.
Many users are worried that when they start using a BHA or any other AHA, they will start to purge. Will they purge? In some cases, yes. However, it is not something that is common and is also not necessarily problematic.
Purging occurs when the skin is getting rid of more breaking down cells than it can adjust to. When using a strong AHA like niacinamide, it might cause some purging, but it can also cause dryness. Purging should stop in a few weeks and skin should adjust to the new cells.
Can niacinamide cause acne?
For people with oily skin, you may have wondered why Vitamin B3 in the form of niacinamide can make your skin break out and make you appear even oilier after initial use. Here are the reasons why this can happen and some tips on how to combat the issues.
One of the reasons why you might have experienced breakouts while using niacinamide is that the ingredient is non-comedogenic, which means it won’t clog your skin’s pores.
Another reason behind that is that it increases the skin’s oil production, meaning that a lot of people who use it do so to treat their acne. If the skin’s oil production is too high, acne can appear. The good news is that this is usually a temporary side effect, lasting around a month.
The other reason is that some people are allergic to niacinamide, making their skin break out because of irritation. The best way to solve this problem is to not solely rely on niacinamide as a source of skincare but to take other steps.
These steps include cleansing your face regularly, using a moisturizer, and taking steps to combat acne itself by fighting bacteria.
Is niacinamide good for acne?
It’s no secret that many people struggle with acne. Whether it is large, cystic pimples, or just a few tiny ones, acne can be frustrating.
Many different treatments from dermatologists and holistic medicine practitioners aim to get rid of acne. But, many of them come with harmful side effects, and some even work against your skin!
Niacinamide is a form of vitamin B3. It is used in cosmetics and skincare products to reduce acne, as well as other blemishes. It can kill bacteria, which causes acne and other blemishes.
Niacinamide also helps to reduce inflammation and redness. Also, it can be used to treat other skin conditions like eczema and psoriasis too.
Niacinamide is well known to treat acne, especially mild to moderate forms of it. It is effective at reducing sebum production from the skin’s sebaceous glands and also reduces the inflammation of pimples.
Common types of acne that niacinamide can treat are whiteheads, blackheads, and pimples. However, it is not an extremely effective treatment for severe forms of acne that involve cysts or nodules.
For these cases, other medications such as antibiotics are often used with niacinamide. An experienced dermatologist can help you determine which acne medications are right for you.
Can niacinamide irritate skin?
There are a lot of claims about niacinamide and whether it can irritate the skin. There is a lot of scientific evidence that shows that high concentrations of this vitamin can be harsh on the skin.
When you start using products with niacinamide, you may find that your skin becomes red and itchy. The reason for this is that the high concentration of niacinamide can irritate the skin and cause an allergic reaction.
You must follow a skincare plan that includes niacinamide and that you do a test patch first. If you have any sort of negative skin reaction after using a product with niacinamide, discontinue use and talk to your dermatologist.
How to use niacinamide for acne?
Niacinamide is an anti-inflammatory and is a natural way to fight acne. It can be used as a moisturizer, as a foundation ingredient, and as an acne treatment.
Because it’s a natural ingredient, it’s less likely to irritate the skin’s surface. This is a great option for those who want to use chemical-free products. Here are steps for how to apply nacinamide foraAcne:
- Wash the skin and pat it dry.
- Apply a thin layer of moisturizer to the face to help it absorb the niacinamide.
- Wet a cotton pad with a niacinamide solution, and apply this to the skin.
- Leave it on for 10-20 minutes.
- Wash the face again and pat dry.
- Apply moisturizer.
- Continue doing this for two weeks.
When will you see the results?
If you’ve heard about using niacinamide to address skin issues, you may be wondering how long it will take to see results. After all, no one wants to wait months and months for a visible improvement in their appearance.
Fortunately, most people will see changes in their skin during the first couple of weeks of using this supplement. First, your skin will be less oily. Your pores will be tighter, meaning less shine, and decreased chances of acne.
After a month or so of using niacinamide, you may also notice reduced redness and a more even complexion.
Side effects of niacinamide:
Niacinamide is a common ingredient found in many skin care products. One of the most common side effects of using some niacinamide products is contact dermatitis. What is the best way to treat this side effect? A doctor can prescribe a topical steroid to reduce contact dermatitis. If this does not work or if you have severe contact dermatitis reactions, you can contact your doctor about taking a reduced dose of the niacinamide.
Other side effects include rashes or skin irritation. If you experience a severe rash that does not clear up after a few days of prescribed treatment, contact your doctor. If you have a history of allergies, you may experience a mild skin rash after using niacinamide. The rash may be worse when applying the product and on areas that are covered by clothing.
So, can niacinamide cause acne?
If you’re suffering from acne, it’s usually best to start treating it with over-the-counter products from your local drugstore. These products are generally the most affordable and safe to use.
Acne is unappealing, especially when it’s so visibly present on your face, but it’s easy to spot treat it. You can try applying a topical application of niacinamide, which can effectively reduce inflamed pores and also reduce redness. It’s very common for people to use niacinamide on active acne.
Niacinamide is a form of vitamin B3, also known as nicotinamide. You can find this in many household products. It has a lot of health benefits, as well as glowing benefits for people with acne.
While niacinamide can be used topically on acne, it works best when ingested as vitamin B3 in foods. While ingesting niacinamide won’t cure acne, it can reduce the number of acne flare-ups that you get.
More about vegan skincare:
- Foods Good For Skin
- Foods For Glowing Skin
- Best Herbs For Skin
- Foods With Hyaluronic Acid
- Benefits of Dry Brushing
- Chlorella Benefits For Skin
Also, get discounted copies of my cookbook here.
Fortunately, because of the ads on our website, readers and subscribers of Healthier Steps are sponsoring many underprivileged families. Thank you!